Alert archive / Oregon / Storm Warnings in 2008

Storm Warning 3, NWS Medford, OR

September 5, 2008

NWS Medford, OR issued this storm warning at Sep 5, 2008, 4:03 AM PDT. It took effect at Sep 5, 2008, 2:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 5, 2008, 4:03 AM PDT (11:03 UTC)
In effect from
Sep 5, 2008, 2:00 PM PDT
Expired
Sep 6, 2008, 2:00 AM PDT
In force
12 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

642 
WHUS76 KMFR 051103
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
403 AM PDT FRI SEP 5 2008

PZZ376-060000-
/O.EXT.KMFR.GL.W.0032.000000T0000Z-080905T2100Z/
/O.EXT.KMFR.SE.W.0035.000000T0000Z-080908T1100Z/
/O.NEW.KMFR.SR.W.0003.080905T2100Z-080906T0900Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
403 AM PDT FRI SEP 5 2008

...GALE WARNING NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...
...STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT
SATURDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PDT MONDAY...


THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT
SATURDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 AM
PDT MONDAY. 

STRONG HIGH PRESSURE AND A STRENGTHENING THERMAL TROUGH...WHICH
BROUGHT WINDS IN THE 40 TO 50 KNOT RANGE THURSDAY EVENING FROM
ABOUT 15 TO 65 NAUTICAL MILES FROM THE COAST FROM GOLD BEACH...OREGON
TO TRINDAD...CALIFORNIA...WILL CAUSE WINDS TO INCREASE FURTHER
THIS AFTERNOON AND EVENING. GALE FORCE WINDS 35 TO 45 KT THIS
MORNING WILL INCREASE TO GALE FORCE 45 KNOTS TO STORM FORCE WINDS 50
KNOTS THIS AFTERNOON AND EVENING. STRONGER GUSTS OF 50 TO 60 KNOTS
ARE EXPECTED. WHILE WINDS WILL DIMINISH TO BELOW STORM FORCE LATE
TONIGHT...GALE FORCE WINDS ARE EXPECTED THROUGH THIS WEEKEND.

COMBINED SEAS OF 12 TO 16 FEET WITH A DOMINANT PERIOD ABOUT 9 SECONDS
WILL INCREASE TO 14 TO 19 FEET THIS EVENING. SEAS WILL REMAIN
SHORT PERIOD AND ABOVE 10 FEET THROUGH EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO
COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT.

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS
ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL
BE VERY DANGEROUS.

&&

$$

PZZ350-060000-
/O.EXT.KMFR.SI.Y.0086.000000T0000Z-080905T2100Z/
/O.EXT.KMFR.SW.Y.0075.000000T0000Z-080906T0000Z/
/O.EXB.KMFR.GL.W.0032.080905T2100Z-080907T1100Z/
/O.EXB.KMFR.SE.W.0035.080906T0000Z-080907T1100Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
403 AM PDT FRI SEP 5 2008

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 2 PM PDT
THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 PM PDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM PDT
SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM PDT
SUNDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WARNING IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN
EFFECT UNTIL 2 PM PDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY
FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

STRONG HIGH PRESSURE OFFSHORE AND A STRENGTHENING THERMAL TROUGH
WILL CAUSE NORTH WIND 20 TO 30 KNOTS TO INCREASE TO 25 TO GALE
FORCE 35 KNOTS WITH GUSTS UP TO 40 KT THIS AFTERNOON AND EVENING.
WHILE WINDS WILL DIMINISH SOMEWHAT TO 20 TO 30 KT SATURDAY
MORNING...GALE FORCE WINDS ARE AGAIN EXPECTED SATURDAY AFTERNOON
AND NIGHT.

5 TO 9 FOOT SEAS AT A DOMINANT PERIOD OF 7 TO 8 SECOND SEAS THIS
MORNING WILL BUILD TO 8 TO 11 FEET AT 7 SECONDS THIS LATE THIS
AFTERNOON AND EVENING. SHORT PERIOD 7 SECOND...10 FOOT COMBINED
SEAS ARE THEN GENERALLY EXPECTED THROUGH EARLY SUNDAY MORNING
BEFORE DIMINISHING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS
FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO
COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT.

A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS
ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL
BE VERY DANGEROUS.

&&

$$

PZZ370-060000-
/O.EXT.KMFR.SE.W.0035.000000T0000Z-080908T1100Z/
/O.EXT.KMFR.SI.Y.0086.000000T0000Z-080905T2100Z/
/O.EXB.KMFR.GL.W.0032.080905T2100Z-080908T1100Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
403 AM PDT FRI SEP 5 2008

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PDT MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 2 PM PDT
THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM PDT
MONDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 AM
PDT MONDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT
UNTIL 2 PM PDT THIS AFTERNOON. 

STRONG HIGH PRESSURE OFFSHORE AND A STRENGTHENING THERMAL TROUGH
WILL CAUSE NORTH WIND 20 TO 30 KNOTS TO INCREASE TO 25 TO GALE
FORCE 35 KNOTS WITH GALE FORCE GUSTS UP TO 40 KT THIS AFTERNOON
AND EVENING. WHILE WINDS WILL DIMINISH SOMEWHAT TO 20 TO 30 KT
SATURDAY MORNING...GALE FORCE WINDS ARE AGAIN EXPECTED SATURDAY
AFTERNOON AND NIGHT.

8 TO 11 FOOT SEAS AT A DOMINANT PERIOD OF 7 TO 8 SECOND SEAS THIS
MORNING WILL BUILD TO 10 TO 14 FEET AT 7 SECONDS THIS LATE THIS
AFTERNOON AND EVENING. SHORT PERIOD 7 SECOND...10 FOOT COMBINED
SEAS ARE THEN GENERALLY EXPECTED THROUGH EARLY MONDAY MORNING 
BEFORE DIMINISHING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS
ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL
BE VERY DANGEROUS.

SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS
FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS.

A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO
COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT.

&&

$$

PZZ356-060000-
/O.EXT.KMFR.GL.W.0032.000000T0000Z-080908T1100Z/
/O.EXT.KMFR.SE.W.0035.000000T0000Z-080908T1100Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
403 AM PDT FRI SEP 5 2008

...GALE WARNING NOW IN EFFECT UNTIL 4 AM PDT MONDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 AM PDT MONDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 4 AM PDT MONDAY. THE
HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 AM PDT MONDAY. 

STRONG HIGH PRESSURE AND A STRENGTHENING THERMAL TROUGH...WHICH
BROUGHT WINDS IN THE 40 TO 50 KNOT RANGE THURSDAY EVENING BEYOND
ABOUT 15 NAUTICAL MILES FROM THE COAST FROM GOLD BEACH...OREGON
TO POINT SAINT GEORGE CALIFORNIA...WILL CAUSE WINDS TO INCREASE
FURTHER THIS AFTERNOON AND EVENING. NORTH WINDS 25 TO GALE FORCE
35 KT THIS MORNING WILL INCREASE TO GALE FORCE 35 TO 45 KNOTS WITH
SOME STORM FORCE GUSTS TO 50 KNOTS BEYOND 15 NAUTICAL MILES THIS
AFTERNOON AND EVENING. WHILE WINDS WILL BE STRONGEST THIS
AFTERNOON THROUGH TONIGHT....GALE FORCE WINDS ARE EXPECTED TO
CONTINUE THROUGH THIS WEEKEND.

COMBINED SEAS OF 8 TO 13 FEET WITH A DOMINANT PERIOD ABOUT 8 SECONDS
WILL INCREASE TO 10 TO 17 FEET THIS EVENING. SEAS WILL REMAIN
SHORT PERIOD AND ABOVE 10 FEET THROUGH EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS
ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL
BE VERY DANGEROUS.

A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO
COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT.

&&

$$

BTL
2 follow-up statements
286 
WHUS76 KMFR 052144
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
244 PM PDT FRI SEP 5 2008

PZZ350-061130-
/O.CON.KMFR.GL.W.0032.000000T0000Z-080907T1100Z/
/O.CON.KMFR.SW.Y.0075.000000T0000Z-080906T0000Z/
/O.CON.KMFR.SE.W.0035.080906T0000Z-080907T1100Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
244 PM PDT FRI SEP 5 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 PM PDT THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT
SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON 
UNTIL 4 AM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON.

STRONG HIGH PRESSURE OFFSHORE AND A STRENGTHENING THERMAL TROUGH
WILL LEAD TO NORTH WINDS 25 KT TO GALE FORCE 35 KNOTS WITH GUSTS 
UP TO 40 KT THIS EVENING. WHILE WINDS WILL GRADUALLY DIMINISH TO 
20 TO 30 KT SATURDAY MORNING...GALE FORCE WINDS ARE AGAIN EXPECTED
SATURDAY AFTERNOON AND NIGHT.

SEAS WILL BUILD TO 11 TO 13 FEET WITH A DOMINANT PERIOD OF 7 TO 8
SECOND SEAS THIS EVENING. SEAS WILL GRADUALLY DECREASE...BUT
REMAIN ABOVE 10 FEET OVERNIGHT TONIGHT WITH A SHORT PERIOD 7
SECOND. 10 FOOT COMBINED SEAS ARE THEN GENERALLY EXPECTED THROUGH
EARLY SUNDAY MORNING BEFORE DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS
FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO
COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT.

A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS
ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL
BE VERY DANGEROUS.

&&

$$

PZZ356-061130-
/O.CON.KMFR.GL.W.0032.000000T0000Z-080908T1100Z/
/O.CON.KMFR.SE.W.0035.000000T0000Z-080908T1100Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
244 PM PDT FRI SEP 5 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT
MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY. 

STRONG HIGH PRESSURE AND A STRENGTHENING THERMAL TROUGH...WILL
CAUSE WINDS TO INCREASE FURTHER THIS EVENING. NORTH GALES 35 TO
45 KNOTS ARE EXPECTED WITH SOME STORM FORCE GUSTS TO 50 KNOTS
BEYOND 15 NAUTICAL MILES TONIGHT. IN THIS TIME PERIOD...WINDS WILL 
BE STRONGEST TONIGHT...THEN GRADUALLY DECREASE SATURDAY...BUT GALE
FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH THIS WEEKEND.

COMBINED SEAS WILL INCREASE TO 10 TO 17 FEET BEYOND 15 NAUTICAL
MILES THIS EVENING. SEAS WILL REMAIN SHORT PERIOD AND ABOVE 10
FEET THROUGH EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS
ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL
BE VERY DANGEROUS.

A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO
COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT.

&&

$$

PZZ370-061130-
/O.CON.KMFR.GL.W.0032.000000T0000Z-080908T1100Z/
/O.CON.KMFR.SE.W.0035.000000T0000Z-080908T1100Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
244 PM PDT FRI SEP 5 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT
MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY. 

STRONG HIGH PRESSURE OFFSHORE AND A STRENGTHENING THERMAL TROUGH
WILL CAUSE NORTH WINDS TO INCREASE TO 25 TO GALE FORCE 35 KNOTS
WITH GALE FORCE GUSTS UP TO 40 KT THIS EVENING. WHILE WINDS WILL
GRADUALLY DIMINISH BRIEFLY TO 20 TO 30 KT SATURDAY MORNING...GALE 
FORCE WINDS ARE AGAIN EXPECTED SATURDAY AFTERNOON AND NIGHT.

SEAS WILL BUILD TO 11 TO 14 FEET AT 7 TO 8 SECONDS THIS EVENING.
SEAS WILL GRADUALLY DIMINISH OVERNIGHT TONIGHT...BUT COMBINED SEAS 
WILL REMAIN ABOVE 10 FEET THROUGH EARLY MONDAY MORNING BEFORE
DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS
ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL
BE VERY DANGEROUS.

SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS
FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS.

A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO
COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT.

&&

$$

PZZ376-061130-
/O.CON.KMFR.SE.W.0035.000000T0000Z-080908T1100Z/
/O.CON.KMFR.SR.W.0003.000000T0000Z-080906T0900Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
244 PM PDT FRI SEP 5 2008

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT
MONDAY...
...STORM WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY...

A STORM WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY. 

A STORM WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. THE
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY.

STRONG HIGH PRESSURE AND A STRENGTHENING THERMAL TROUGH...WILL
CAUSE WINDS TO INCREASE FURTHER THIS EVENING. GALE FORCE WINDS 45
KNOTS TO STORM FORCE WINDS 50 KNOTS IS EXPECTED THIS
EVENING...WITH OCCASIONAL GUSTS OF 50 TO 60 KNOTS. WHILE WINDS
WILL DIMINISH TO BELOW STORM FORCE LATE TONIGHT...GALE FORCE WINDS
ARE EXPECTED THROUGH THIS WEEKEND.

COMBINED SEAS OF 15 TO 19 FEET WITH A DOMINANT PERIOD ABOUT 9
SECONDS IS EXPECTED THIS EVENING. SEAS WILL REMAIN SHORT PERIOD
AND ABOVE 10 FEET THROUGH EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO
COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT.

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS
ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL
BE VERY DANGEROUS.

&&

$$
680 
WHUS76 KMFR 060006
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
506 PM PDT FRI SEP 5 2008

PZZ350-061315-
/O.EXP.KMFR.SW.Y.0075.000000T0000Z-080906T0000Z/
/O.CON.KMFR.GL.W.0032.000000T0000Z-080907T1100Z/
/O.CON.KMFR.SE.W.0035.000000T0000Z-080907T1100Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
506 PM PDT FRI SEP 5 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT
SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY.

STRONG HIGH PRESSURE OFFSHORE AND A STRENGTHENING THERMAL TROUGH
WILL LEAD TO NORTH WINDS 25 KT TO GALE FORCE 35 KNOTS WITH GUSTS
UP TO 40 KT THIS EVENING. WHILE WINDS WILL GRADUALLY DIMINISH TO
20 TO 30 KT SATURDAY MORNING...GALE FORCE WINDS ARE AGAIN EXPECTED
SATURDAY AFTERNOON AND NIGHT.

SEAS WILL BUILD TO 11 TO 13 FEET WITH A DOMINANT PERIOD OF 7 TO 8
SECOND SEAS THIS EVENING. SEAS WILL GRADUALLY DECREASE...BUT
REMAIN ABOVE 10 FEET OVERNIGHT TONIGHT WITH A SHORT PERIOD 7
SECOND. 10 FOOT COMBINED SEAS ARE THEN GENERALLY EXPECTED THROUGH
EARLY SUNDAY MORNING BEFORE DIMINISHING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO
COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT.

A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS
ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL
BE VERY DANGEROUS.

&&

$$

PZZ356-061315-
/O.CON.KMFR.GL.W.0032.000000T0000Z-080908T1100Z/
/O.CON.KMFR.SE.W.0035.000000T0000Z-080908T1100Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
506 PM PDT FRI SEP 5 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT
MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY. 

STRONG HIGH PRESSURE AND A STRENGTHENING THERMAL TROUGH...WILL
CAUSE WINDS TO INCREASE FURTHER THIS EVENING. NORTH GALES 35 TO
45 KNOTS ARE EXPECTED WITH SOME STORM FORCE GUSTS TO 50 KNOTS
BEYOND 15 NAUTICAL MILES TONIGHT. IN THIS TIME PERIOD...WINDS
WILL BE STRONGEST TONIGHT...THEN GRADUALLY DECREASE SATURDAY...
BUT GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH THIS
WEEKEND.

COMBINED SEAS WILL INCREASE TO 10 TO 17 FEET BEYOND 15 NAUTICAL
MILES THIS EVENING. SEAS WILL REMAIN SHORT PERIOD AND ABOVE
10 FEET THROUGH EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS
ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL
BE VERY DANGEROUS.

A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO
COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT.

&&

$$

PZZ370-061315-
/O.CON.KMFR.GL.W.0032.000000T0000Z-080908T1100Z/
/O.CON.KMFR.SE.W.0035.000000T0000Z-080908T1100Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
506 PM PDT FRI SEP 5 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT
MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY. 

STRONG HIGH PRESSURE OFFSHORE AND A STRENGTHENING THERMAL TROUGH
WILL CAUSE NORTH WINDS TO INCREASE TO 25 TO GALE FORCE 35 KNOTS
WITH GALE FORCE GUSTS UP TO 40 KT THIS EVENING. WHILE WINDS WILL
GRADUALLY DIMINISH BRIEFLY TO 20 TO 30 KT SATURDAY MORNING...GALE
FORCE WINDS ARE AGAIN EXPECTED SATURDAY AFTERNOON AND NIGHT.

SEAS WILL BUILD TO 11 TO 14 FEET AT 7 TO 8 SECONDS THIS EVENING.
SEAS WILL GRADUALLY DIMINISH OVERNIGHT TONIGHT...BUT COMBINED
SEAS WILL REMAIN ABOVE 10 FEET THROUGH EARLY MONDAY MORNING
BEFORE DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS
ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL
BE VERY DANGEROUS.

SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS
FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS.

A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO
COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT.

&&

$$

PZZ376-061315-
/O.CON.KMFR.SE.W.0035.000000T0000Z-080908T1100Z/
/O.CON.KMFR.SR.W.0003.000000T0000Z-080906T0900Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
506 PM PDT FRI SEP 5 2008

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT
MONDAY...
...STORM WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY...

A STORM WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY. 


STRONG HIGH PRESSURE AND A STRENGTHENING THERMAL TROUGH...WILL
CAUSE WINDS TO INCREASE FURTHER THIS EVENING. GALE FORCE WINDS
45 KNOTS TO STORM FORCE WINDS 50 KNOTS IS EXPECTED THIS EVENING...
WITH OCCASIONAL GUSTS OF 50 TO 60 KNOTS. WHILE WINDS WILL
DIMINISH TO BELOW STORM FORCE LATE TONIGHT...GALE FORCE WINDS ARE
EXPECTED THROUGH THIS WEEKEND.

COMBINED SEAS OF 15 TO 19 FEET WITH A DOMINANT PERIOD ABOUT
9 SECONDS IS EXPECTED THIS EVENING. SEAS WILL REMAIN SHORT PERIOD
AND ABOVE 10 FEET THROUGH EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO
COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT.

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS
ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL
BE VERY DANGEROUS.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this storm warning went out at Sep 5, 3:39 AM PDT, 24 minutes earlier.

Area forecast discussion, Sep 5, 3:39 AM PDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
339 AM PDT FRI SEP 5 2008

.SHORT TERM...STRONG RIDGE ALONG 139 WEST LONGITUDE WILL NOT MOVE
MUCH DURING THE NEXT 48 HOURS. THIN HIGH CLOUDS DRIFTING OVER THE
HIGH WILL AFFECT AREAS MAINLY EAST OF THE CASCADES. THE CLOUDS ARE
SO THIN THAT THEY WILL HARDLY DIMINISH THE ABUNDANT SUNSHINE.
TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THIS WEEKEND WITH
SUNDAY BEING THE WARMEST DAY.

A STRONG THERMAL TROF ALONG THE COAST OR JUST BARELY OFFSHORE WILL
MAKE FOR ANOTHER VERY WARM DAY ALONG THE SOUTHERN OREGON COAST
TODAY AND TOMORROW. THIS THERMAL TROF COMBINED WITH STRONG SURFACE HIGH
PRESSURE OVER THE PACIFIC OCEAN SEVERAL HUNDRED MILES WEST OF
WASHINGTON WILL CAUSE VERY WINDY CONDITIONS OVER THE COASTAL
WATERS AND ALONG HEADLANDS AND EXPOSED BEACHES DURING THE NEXT 36
HOURS.

.LONG TERM...THE RIDGE BACKS UP A BIT MONDAY AND TUESDAY AS A TROF
MOVES INTO EASTERN WASHINGTON AND NORTHEAST OREGON ON TUESDAY.
THIS WILL COOL TEMPERATURES TO NEAR NORMAL TUESDAY AND WEDNESDAY.
MOISTURE IS VERY LACKING EVEN FOR ANY DECENT CLOUDINESS. MOST LIKELY
JUST THICKER HIGH CLOUDS WITH MAYBE A BIT OF MID LEVEL CLOUDS
THROWN IN FOR GOOD MEASURE. RIDGE REDEVELOPS THURSDAY AND FRIDAY
FOR BACK TO TOTAL SUN AND ABOVE NORMAL TEMPERATURES.

&&

.AVIATION...VFR INLAND DUE TO STRONG HIGH PRESSURE. OFFSHORE FLOW
IS KEEPING 99 PERCENT OF THE COAST CRYSTAL CLEAR. ONLY EXCEPTION IS
LOCAL IFR DUE TO LOW CIGS AT KOTH. THIS WILL BECOME VFR BY 16Z AS
NORTH WINDS STRENGTHEN AND MIX OUT THE LOW CLOUDS THERE.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 AM PDT SATURDAY FOR ORZ618-ORZ619-
     ORZ620-ORZ621.

CA...RED FLAG WARNING UNTIL 11 AM PDT SATURDAY FOR CAZ280.

PACIFIC COASTAL WATERS...GALE WARNING UNTIL 4 AM PDT MONDAY FOR
     PZZ356.
     HAZARDOUS SEAS WARNING UNTIL 4 AM PDT MONDAY FOR PZZ356-PZZ370-
     PZZ376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 2 PM PDT THIS AFTERNOON FOR
     PZZ350-PZZ370.
     HAZARDOUS SEAS WARNING FROM 5 PM THIS AFTERNOON TO 4 AM PDT
     SUNDAY FOR PZZ350.
     GALE WARNING FROM 2 PM THIS AFTERNOON TO 4 AM PDT SUNDAY FOR
     PZZ350.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 PM PDT MONDAY
     FOR PZZ350.
     GALE WARNING FROM 2 PM THIS AFTERNOON TO 4 AM PDT MONDAY FOR
     PZZ370.
     STORM WARNING FROM 2 PM THIS AFTERNOON TO 2 AM PDT SATURDAY FOR
     PZZ376.
     GALE WARNING UNTIL 2 PM PDT THIS AFTERNOON FOR PZZ376.

07
Hazardous weather outlook, Sep 4, 3:16 PM PDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
316 PM PDT THU SEP 4 2008

CAZ280-ORZ618>621-051515-
WESTERN KLAMATH NATIONAL FOREST-SOUTHERN OREGON COAST-
WESTERN SISKIYOU NATIONAL FOREST-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-
316 PM PDT THU SEP 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA AND OR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY IS IN
EFFECT FOR THE REST OF THURSDAY. SEE RED FLAG WARNING FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE RED FLAG WARNING IS IN EFFECT UNTIL 11 AM PDT SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SUGDEN

Nearby

Storm Warnings in Oregon, 2008Every storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.